Follow
Keti Tenenblat
Keti Tenenblat
Verified email at mat.unb.br
Title
Cited by
Cited by
Year
Pseudospherical surfaces and evolution equations
SS Chern, K Tenenblat
Studies in Applied Mathematics 74 (1), 55-83, 1986
1901986
B\"acklund's Theorem for n-Dimensional Submanifolds of R2n - 1
K Tenenblat, CL Terng
Annals of Mathematics, 477-490, 1980
1681980
Introduçăo ŕ geometria diferencial
K Tenenblat
Editora Blucher, 2008
1622008
Bäcklund transformations and inverse scattering solutions for some pseudospherical surface equations
R Beals, M Rabelo, K Tenenblat
Studies in Applied Mathematics 81 (2), 125-151, 1989
1421989
Transformations of manifolds and applications to differential equations
K Tenenblat
Chapman & Hall/CRC, 1998
1281998
On isometric immersions of Riemannian manifolds
K Tenenblat
Boletim da Sociedade Brasileira de Matemática 2 (2), 23-36, 1971
831971
Conservation laws for nonlinear evolution equations
JA Cavalcante, K Tenenblat
Journal of Mathematical Physics 29 (4), 1044-1049, 1988
801988
On the solution of the generalized wave and generalized sine‐Gordon equations
MJ Ablowitz, R Beals, K Tenenblat
Studies in Applied Mathematics 74 (3), 177-203, 1986
761986
Bäcklund's theorem for submanifolds of space forms and a generalized wave equation
K Tenenblat
Boletim da Sociedade Brasileira de Matemática-Bulletin/Brazilian …, 1985
641985
On differential equations describing pseudo-spherical surfaces
N Kamran, K Tenenblat
Journal of Differential Equations 115 (1), 75-98, 1995
581995
On solutions of the Ricci curvature equation and the Einstein equation
R Pina, K Tenenblat
Israel Journal of Mathematics 171 (1), 61-76, 2009
552009
Minimal surfaces of rotation in Finsler space with a Randers metric
M Souza, K Tenenblat
Mathematische Annalen 325 (4), 625-642, 2003
522003
Laplace transformation in higher dimensions
N Kamran, K Tenenblat
Duke Mathematical Journal 84 (1), 237-266, 1996
491996
A Bernstein type theorem on a Randers space
M Souza, J Spruck, K Tenenblat
Mathematische Annalen 329 (2), 291-305, 2004
452004
On spherically symmetric Finsler metrics with vanishing Douglas curvature
X Mo, NM Solórzano, K Tenenblat
Differential Geometry and its Applications 31 (6), 746-758, 2013
412013
On Ribaucour transformations for hypersurfaces
AMV Corro, WP Ferreira, K Tenenblat
Brasil, 1999
381999
On gradient Ricci solitons conformal to a pseudo-Euclidean space
E Barbosa, R Pina, K Tenenblat
Israel Journal of Mathematics 200 (1), 213-224, 2014
352014
Ribaucour transformations for constant mean curvature and linear Weingarten surfaces
AV Corro, W Ferreira, K Tenenblat
Pacific journal of mathematics 212 (2), 265-297, 2003
352003
Minimal surfaces obtained by Ribaucour transformations
AV Corro, W Ferreira, K Tenenblat
Geometriae Dedicata 96 (1), 117-150, 2003
342003
On equations of type uxt=F(u,ux) which describe pseudospherical surfaces
ML Rabelo, K Tenenblat
Journal of mathematical physics 31 (6), 1400-1407, 1990
331990
The system can't perform the operation now. Try again later.
Articles 1–20